# SDR 234TR0012

- Difficulty date: September 29, 2003
- Submitted: October 3, 2003
- Operation: Air carrier
- Aircraft: N234TR
- Make and model: Boeing 737228
- Aircraft serial: 23004
- Aircraft time: 43,236 hours, 33,472 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE R1 DOOR INOP.  REPLACED LIGHT ASSEMBLY.  OPS CHECKS OK.
